| Model Number |
M00547000 |
| Medical Device Problem Codes |
Entrapment of Device (1212); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/18/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an extractor pro rx retrieval balloon was used in the common bile duct (cbd) during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2023.During the procedure, the tip of the balloon detached from the catheter on withdrawal and got stuck in the autocap rx.The doctor took off the autocap and pushed the broken tip out with another extractor pro catheter.The procedure was completed with another extractor pro rx retrieval balloon.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of balloon catheter tip detached.